# SDR SWAA2023071157006

- Difficulty date: June 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT UPPER 312 FRAME HAS A SMALL CRACK. L1 DOOR CUTOUT UPPER 312 FRAME HAS A SMALL CRACK. MARKED. BS 312 LBL 36 WL 282.1 LBL 36.<[01] REMOVED CRACK ON FRAME AT BS 312 LBL 33 WL 296 REWORKED AREA L=1.5 X W=0.040 IAW EA M-22-153-01244;[02] VERIFIED ACTION 1;[03] ALL STEPS COMPLETE;[04] COMPLETED ALL STEPS;[05] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 4;[06] REPAIRED L1 DOOR CUTOUT UPPER FRAME BS 312 IAW EA: M-22-153-01244;[07] VERIFIED CORRECTIVE ACTION 6
